Alert archive / Virginia / Frost Advisories in 2016
Frost Advisory 5, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at Oct 22, 2016, 4:37 AM EDT for Smyth County, Tazewell County, Virginia. It took effect at Oct 23, 2016, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2016, 4:37 AM EDT (08:37 UTC)
- In effect from
- Oct 23, 2016, 2:00 AM EDT
- Expired
- Oct 23, 2016, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Blacksburg, VA
Counties Smyth County, VA, Tazewell County, VA
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
763 WWUS71 KRNK 220837 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 437 AM EDT SAT OCT 22 2016 ...WINDY CONDITIONS TO PERSIST THIS MORNING... ...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT... .BLUSTERY CONDITIONS WILL PERSIST THIS MORNING. STRONG WIND GUSTS ARE STILL POSSIBLE... BUT MAINLY FOR ELEVATIONS ABOVE 3500 FEET. WINDS WILL DIMINISH TONIGHT, NEAR CALM FOR AREAS TOWARD BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR THE UPPER TENNESSEE VALLEY WHICH INCLUDES TAZEWELL AND SMYTH COUNTIES. VAZ007-009-221645- /O.NEW.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 437 AM EDT SAT OCT 22 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY EXPERIENCE TEMPERATURES IN THE LOWER 30S. * TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ001-002-018-VAZ015-016-020-024-221600- /O.CON.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-BATH-ROCKBRIDGE- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX... HOT SPRINGS...LEXINGTON...BUENA VISTA 437 AM EDT SAT OCT 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * LOCATIONS...MAINLY FOR ELEVATIONS ABOVE 3500 FEET. * HAZARDS...STRONG...GUSTY NORTHWEST WINDS. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 48 MPH. * TIMING...THROUGH NOON TODAY. * IMPACTS...ISOLATED DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION...ESPECIALLY NEAR FANCY GAP ON INTERSTATE 77...AND ALONG THE BLUE RIDGE PARKWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. && $$
6 follow-up statements
320 WWUS71 KRNK 221128 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 728 AM EDT SAT OCT 22 2016 ...WINDY CONDITIONS TO PERSIST THIS MORNING... ...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT... .BLUSTERY CONDITIONS WILL PERSIST THIS MORNING. STRONG WIND GUSTS ARE STILL POSSIBLE... BUT MAINLY FOR ELEVATIONS ABOVE 3500 FEET. WINDS WILL DIMINISH TONIGHT... NEAR CALM FOR AREAS TOWARD BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR THE UPPER TENNESSEE VALLEY WHICH INCLUDES TAZEWELL AND SMYTH COUNTIES. VAZ020-024-221230- /O.CAN.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/ BATH-ROCKBRIDGE- INCLUDING THE CITIES OF...HOT SPRINGS...LEXINGTON...BUENA VISTA 728 AM EDT SAT OCT 22 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND ADVISORY. $$ VAZ007-009-221930- /O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 728 AM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY EXPERIENCE TEMPERATURES IN THE LOWER 30S. * TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ001-002-018-VAZ015-016-221600- /O.CON.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX 728 AM EDT SAT OCT 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * LOCATIONS...MAINLY FOR ELEVATIONS ABOVE 3500 FEET. * HAZARDS...STRONG...GUSTY NORTHWEST WINDS. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 48 MPH. * TIMING...THROUGH NOON TODAY. * IMPACTS...ISOLATED DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION...ESPECIALLY NEAR FANCY GAP ON INTERSTATE 77...AND ALONG THE BLUE RIDGE PARKWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. && $$
345 WWUS71 KRNK 221559 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1159 AM EDT SAT OCT 22 2016 ...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT... .NEAR CALM WINDS ARE EXPECTED FOR AREAS FROM TAZEWELL TOWARD BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR THE UPPER TENNESSEE VALLEY. NCZ001-002-018-VAZ015-016-221700- /O.EXP.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX 1159 AM EDT SAT OCT 22 2016 ...WIND ADVISORY WILL EXPIRE AT NOON EDT TODAY... NORTHWEST WIND WILL CONTINUE THIS AFTERNOON AT 10 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH. WINDS WILL DIMINISH THIS EVENING. $$ VAZ007-009-222100- /O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 1159 AM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY EXPERIENCE TEMPERATURES IN THE LOWER 30S. * TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
964 WWUS71 KRNK 221949 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 349 PM EDT SAT OCT 22 2016 ...FROST FOR FAR WESTERN VIRGINIA TONIGHT... .NEAR CALM WINDS ARE EXPECTED FOR AREAS FROM TAZEWELL TOWARD BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST. VAZ007-009-231300- /O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 349 PM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE 30S. * TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
970 WWUS71 KRNK 230150 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 950 PM EDT SAT OCT 22 2016 ...AREAS OF FROST FOR PORTIONS OF THE MOUNTAIN EMPIRE... .NEAR CALM WINDS ARE EXPECTED FOR AREAS ACROSS TAZEWELL AND SMYTH COUNTIES LATE TONIGHT. THIS WILL SET THE STAGE FOR AREAS OF FROST. VAZ007-009-231000- /O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 950 PM EDT SAT OCT 22 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER TO MID 30S. * TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
914 WWUS71 KRNK 230955 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 555 AM EDT SUN OCT 23 2016 ...AREAS OF FROST FOR PORTIONS OF THE MOUNTAIN EMPIRE... .NEAR CALM WINDS AND TEMPERATURES IN THE 30S ARE FAVORABLE FOR AREAS OF FROST IN THE VALLEYS THIS MORNING. VAZ007-009-231300- /O.CON.KRNK.FR.Y.0005.000000T0000Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 555 AM EDT SUN OCT 23 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...SMYTH AND TAZEWELL COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE 30S. * TIMING...THROUGH 9AM THIS MORNING. * IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
619 WWUS71 KRNK 231305 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 905 AM EDT SUN OCT 23 2016 ...FROST THREAT HAS ENDED... .NEAR CALM WINDS AND TEMPERATURES IN THE 30S PRODUCED AREAS OF FROST IN THE VALLEYS EARLIER THIS MORNING. VAZ007-009-231415- /O.EXP.KRNK.FR.Y.0005.000000T0000Z-161023T1300Z/ TAZEWELL-SMYTH- INCLUDING THE CITIES OF...TAZEWELL...MARION 905 AM EDT SUN OCT 23 2016 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL WARM INTO THE MID 50S TO LOWER 60S THIS AFTERNOON. THE THREAT OF FROST HAS ENDED FOR TODAY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:13 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 22, 2:13 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 213 AM EDT Sat Oct 22 2016 .SYNOPSIS... Tight pressure gradient situated between low pressure just southeast of Long Island, and high pressure over the midwest will keep gusty winds around through Saturday. This high will move southeast Saturday and Sunday. A weak cold front will cross through the Mid Atlantic region on Monday. && .NEAR TERM /THROUGH TODAY/... As of 1125 PM EDT Wednesday... Majority of the area getting winds of 10 to 15 mph with gusts to 20-25 mph. Exceptions are a few gusts over 30 mph in the higher elevations, mainly above 3000 ft. As such will leave wind advisory mainly due to the fact that a couple more shortwaves will pass across late tonight and could enhance the winds once they exit. There will be a continuation of scattered showers across the mountains of WV into portions of Southwest Virginia and Northwest North Carolina. As the wave over northern KY passes late, the showers will weaken and end, but as colder air continues to advect in some snowflakes will occur in western Greenbrier and the NC mountains above 4000 ft. Already had a report earlier this evening of snowflakes on Beech Mtn NC. No other major changes to the late evening update. Previous valid discussion... Western upslope areas will be gradually clearing out Saturday morning, which will limit heating. Again, MAV numbers looked reasonable. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... As of 330 PM EDT Friday... The low amplitude upper pattern is not very progressive as the closed low over New England slides up into eastern Canada and keeps a broad trof over the northeast as a ridge develops over the Rockies. Aside from some lingering clouds west of the Blue Ridge Saturday night, this pattern will keep fair weather with breezy conditions in the tight pressure gradient between high pressure over the southeast and low pressure under the closed low through Sunday. A surge of short wave energy will spill over the ridge and push a weak low from the Great Lakes region late Sunday to off the mid Atlantic coast by Monday morning. This will initiate another round of strong gusty winds Sunday night and send a plume of low level moisture into the region from the northwest. This will result in a good amount of clouds west of the Blue Ridge and maybe some upslope rain showers for the western slopes late Sunday night into Monday. With surface high pressure over the southeast giving us west to southwest winds, warmer temperatures will start making their way into the region and highs on Sunday will be seasonably in the 60s, a bit cooler on Monday west of the Blue Ridge as cooler air starts filtering in. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 330 PM EDT Friday... High pressure will move in from the upper midwest and bring fair weather with slightly below normal temperatures to the region for Tuesday and Wednesday. The high will then take up a wedge position east of the Appalachians as a vigorous short wave amplifies and drops out of the upper midwest. This looks to bring a chance of precipitation back to our forecast for Thursday with some additional upslope precipitation west of the Blue Ridge lingering into Friday. Temperatures will generally be near seasonal norms through the period. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 200 AM EDT Saturday... MVFR cigs will persist in the mountains through Saturday morning before improving. East of the mountains, cloud bases mainly VFR. Radar continues to indicate some very light precipitation along the western slopes of the WV/VA highlands. Appears to be drizzle at the surface with some reports of IFR vsbys. This activity is expected to diminish after daybreak. Pressure gradient will continue to result in gusty northwest winds through Saturday with surface gusts of 20-30 kts. Winds are expected to subside Saturday night. Some lingering moisture will persist across the WV mountains into Saturday night, cloud bases 3-5kft. East of the Blue Ridge skies will become clear. Extended aviation discussion... Sunday through Monday...Widespread VFR. No flight restrictions. High pressure building in over the Tennessee Valley then southeast United States will result in lighter wind speeds. Tuesday and Wednesday...Potential for river valley fog in the mountain valleys with local vsby restrictions between 08-14Z each morning, otherwise widespread VFR. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...Wind Advisory until noon EDT today for VAZ009-012>020-022>024. NC...Wind Advisory until noon EDT today for NCZ001-002-018. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS/WP SHORT TERM...MBS LONG TERM...MBS AVIATION...PM
Hazardous weather outlook, Oct 21, 3:56 PM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 356 PM EDT FRI OCT 21 2016 NCZ001-002-018-VAZ009-012>020-022>024-221000- ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- 356 PM EDT FRI OCT 21 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>035-043>047-058-059-221000- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 356 PM EDT FRI OCT 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-010-011-WVZ042>044-507-508-221000- TAZEWELL-BLAND-GILES-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER- WESTERN GREENBRIER- 356 PM EDT FRI OCT 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Virginia, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.